ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Ayyer, A and Chhita, S and Johansson, K (2023) GOE fluctuations for the maximum of the top path in alternating sign matrices. In: Duke Mathematical Journal, 172 (10). pp. 1961-2014.

Guruprasad, K and Huebschmann, J and Jeffrey, L and Weinstein, A (1997) Group systems, groupoids, and moduli spaces of parabolic bundles. In: Duke Mathematical Journal, 89 (2). pp. 377-412.

This list was generated on Sat Mar 2 03:53:09 2024 IST.